Ask a doctor

Help for Juvederm Bad Experience? (photo)

Hi, i previously posted a picture of my experience of 2 syringes of Juvederm two years ago. I am happy to see that things have gone worse. After two years of depression, i am willing to do something. To repair the 4 years i have lost, my model career for example. If you are a Doctor or a Juvederm product manager, i d like to get your poinr ot viw on what should i do 5 years later this injection. My doctor never wanted to receive me for that problem saying i was wrong.

Doctor Answers (3)

Help for Juvederm Bad Experience?

+2

Im so sorry to hear you weren't happy with your fillers. My question to you is why did you wait this long? You can go to a reputable certified physician who can apply hyaluronidase to dissolve this product 

Best regards 


Los Angeles Plastic Surgeon
5.0 out of 5 stars 180 reviews

Juvederm problem? Hyaluronidase is the answer.

+1

I'm sorry to hear about your problem with the Juvederm.  Real Juvederm (from Allergan) is usually a good and dependable injectable filler.  It generally lasts about 12 months in the area around the mouth, although it can last longer.  It certainly would be unusual for it to last 5 years, however.

If you were injected with Juvederm (or any other hyaluronic acid (HA) filler) your injector should have offered you treatment with hyaluronidase.  Hyaluronidase can dissolve any HA based filler.  If you do still have product in place 5 years after your injection, I would warn you that you may not have been treated with real Juvederm....which may partially explain the bad results.

Seek out a qualified cosmetic dermatologist or (facial) plastic surgeon in your area to discuss your options.  I would certainly give hyaluronidase a try.  If it doesn't work, your doctor can help determine what other options may be available to you. Good luck!

Michael Bowman, MD
Montgomery Facial Plastic Surgeon
5.0 out of 5 stars 7 reviews

Bad experience from Juvederm in the lips

+1

I am assuming your bad experience is the lumps and unevenness? If what you had injected was legitimate Juvederm from Allergan, then it's a hyaluronic acid filler that can be dissolved with a small amount of hyaluronidase into those areas. Seek a board-certified injector with experience with hyaluronidase and have it done. It works very quickly (within hours) to start dissolving. You may need a few rounds of it since you've had the filler there for so long (I've never seen a hyaluronic acid filler like Juvederm last for 5 years especially in the lips), but again, assuming that is what it is and you weren't injected with something else, hyaluronidase will take out the remaining filler.

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 7 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.